# SDR 99UAL900473

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 34145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT FWD L FAILED TEST PER NR 3 SVC.  EPSU UNIT WAS THE CAUSE OF THIS MALFUNCTION.  THE EPSU WAS REPLACED AND THE SYSTEM TESTED GOOD.
